# SDR ASAA0792113

- Difficulty date: October 7, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RT INTERCOSTAL TRACK ZEE ANGLE FOUND CORRODED FROM BS 727 TO BS 767.  AFT CARGO PIT RT INTERCOSTAL TRACK (ZEE ANGLE) BS 727 TO BS 767 REPLACED WITH A MADE REPAIR PART IAW B737 900 SRM 53-00-53 FIG 202.
